Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Bitter taste in tongue.

Iam getting bitter taste in my tongue from now a days. I had fever 5 dyas back and took antibiotics for the fever, now the fever has come down, but the bitter taste is not going and the food i eat is not tasting a bit also
Asked On : Tue, 6 Oct 2009
Answers:  4 Views:  3928
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dentist, Endodontics 's  Response
Hi, the loss of sensation and altered taste sensation is due to fever and use of antibiotics. It usually takes some days to become normal. Take plenty of fluids and good nutritional supplements. Everything should be normal in 3-4 days.
Answered: Mon, 10 Jan 2011
I find this answer helpful
Dentist, Implantology Dr. Manish Juneja's  Response
many antibiotics have a adverse effect of altering the taste sensation, but need not worry they are all transient. once you stop the antibiotics after the course is completed it takes a few days (nearly a week) to get back to normal. you dont have to worry. keep your tongue clean using a tongue cleaner.
in case the things dont improve after a week it is advised to visit the local dentist.
Answered: Fri, 17 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
this i expereinced once doctor gave some metrogyl tablets, my god it was a horrible experince i had to take it for almost 4-5 days. it produces a diffrent taste may be mettalic. thank god i did not take it again.
Answered: Sat, 31 Oct 2009
  Anonymous's Response

It happens when you take antibiotics. It happened to me too. I had to take some sporilak tablets later, then it went away. Even if you have acidity problam it can happen, you should take lemon juice, it should help.

Answered: Tue, 6 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor